# SDR 96ZZZX2439

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SC
- Make and model: Piper PA-31T3
- Aircraft serial: 31T8275006
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 758440
- Condition: Broken
- Location: Rt Mlg Well
- Component: Wiebel, WTC21151
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PILOT DETERMINED RT MLG WOULD NOT LOCK UP (GEAR IN-TRANSIENT LIGHT).  PILOT CONTINUED FLIGHT TO KENAI.  PILOT OVERFLEW HANGAR, AND TOWER WAS ADVISED THE GEAR WAS DOWN.  PILOT ACTIVATED EMERGENCY GEAR BLOW-DOWN SYSTEM WITHOUT INCIDENT.  UPON INSPECTION OF RT LANDING GEAR, MECHANIC FOUND THE ROD END BROKEN AT THE THREADS WHICH IS ATTACHED TO THE ACTUATOR.
